What's happening to me? (Monistat 7)?
Before I had purchase monistat 7... My vagina was really itchy and a little burning. So I assume it had to be a yeast infection. I called my one of my close friend cause she had the same problem but she had me confuse when she was asking what had cause it... She ask was it behind too much sex or scented soap?? Tell you the truth I think it from both. Last week around Monday my before and I had sex... Maybe 2 rounds and I was very sore. But the next day it calm down... But every since I been taking bath that's when the vagina start itching and burning. My friend told me I could have a bacterial infection but I told her I doubt that so we went to buy monistat 7 I ask the pharmacist to make sure she knew what it was and she was thinking and saying yeast infection cause it had an odor and discharging. I even told my mother and she said the same.
Jumping to using the monistat 7
I used the first tube last night... Felt my vagina getting real itchy but no burning... But when I woke up this morning my stomach was cramping bad... i assume my period must be in today. So of course I went to the bathroom to see what was wrong... When the cream came out blood came out as well is that the monistat or my period. I even had to do #2... Can someone explains what the problem is cause I'm so nervous and scared... & yes this my first time using this product and having an yeast infection. & if this is my cycle can I take Advil while still on the monistat progress